MathSciNet Relay Station
MathSciNet bibliographic data
MR714977 (85a:76079) 76P05 (35Q20 45K05 82A40)
Ukai, Seiji; Asano, Kiyoshi Steady solutions of the Boltzmann equation for a gas flow past an obstacle. I. Existence. Arch. Rational Mech. Anal. 84 (1983), no. 3, 249–291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement